Title: Lorentzian affine hyperspheres with constant affine sectional curvature
Authors: Kriele, M ×
Vrancken, Luc #
Issue Date: 2000
Publisher: American Mathematical Society
Series Title: Transactions of the American Mathematical Society vol:352 issue:4 pages:1581-1599
ISSN: 0002-9947
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science